Talk

Advanced search

Antibiotics medicine for toddlers?? Is this a reaction??

(6 Posts)
Louisa111 Sat 28-Nov-15 12:12:51

My dd has been put on antibiotics, she's nearly two and it's the first time. So I have no idea if she's allergic or not.
But it's giving her an upset tummy now and again and some belly pain. Is this a sign she's allergic or just normal?? I know antibiotics can upset you sometimes but I'm
Just a bit worried she's having a reaction

LadyNymeriaGhost Sat 28-Nov-15 12:38:14

Antibiotics can cause very loose nappies. I'm not sure about the pain though.

ParsnipSoup Sat 28-Nov-15 12:43:22

Upset tummy with antibiotics is a side effect rather than an allergy. Try probiotic yoghurt while she's having the antibiotics.

YouMakeMyDreams Sat 28-Nov-15 12:45:59

Antibiotics attack bacteria uncle that means good bacteria in the stomach as well. Sore tummy is possibly a reaction to the upset tummy. Like parsnip said get some probiotics in her help build up some of the good bacteria.

Louisa111 Sat 28-Nov-15 13:05:59

Ok thankyou I will do x

BoxofSnails Sat 28-Nov-15 13:13:04

Absolutely : likely side effect as opposed to allergy. Also, many children also get something called mesenteric adenitis which is swollen glands in the tummy when they have an ears or throat infection, so it could be the infection and not the antibiotics.

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now